79 Downloads (Pure)
Original languageEnglish
Article number1000183
JournalJournal of Data Mining in Genomics & Proteomics
Volume7
Issue number1
Number of pages2
ISSN2153-0602
DOIs
Publication statusPublished - Nov 2015

Cite this

@article{b95b0bfef42d4f7dbd42927ac1da7850,
title = "Generalized Measure of Dependency for Analysis of Omics Data",
author = "Qihua Tan and Martin Tepel and Beck, {Hans Christian} and Rasmussen, {Lars Melholt} and Hjelmborg, {Jacob v. B.}",
note = "Short communication",
year = "2015",
month = "11",
doi = "10.4172/2153-0602.1000183",
language = "English",
volume = "7",
journal = "Journal of Data Mining in Genomics & Proteomics",
issn = "2153-0602",
publisher = "OMICS Publishing Group",
number = "1",

}

TY - JOUR

T1 - Generalized Measure of Dependency for Analysis of Omics Data

AU - Tan, Qihua

AU - Tepel, Martin

AU - Beck, Hans Christian

AU - Rasmussen, Lars Melholt

AU - Hjelmborg, Jacob v. B.

N1 - Short communication

PY - 2015/11

Y1 - 2015/11

U2 - 10.4172/2153-0602.1000183

DO - 10.4172/2153-0602.1000183

M3 - Letter

VL - 7

JO - Journal of Data Mining in Genomics & Proteomics

JF - Journal of Data Mining in Genomics & Proteomics

SN - 2153-0602

IS - 1

M1 - 1000183

ER -